The rate of convergence for approximate Bayesian computation

Barber, S, Voss, J and Webster, M (2015) The rate of convergence for approximate Bayesian computation. Electronic Journal of Statistics, 9 (1). pp. 80-105. ISSN 1935-7524



  • Barber, S
  • Voss, J
  • Webster, M
Copyright, Publisher and Additional Information: © 2015 Institute of Mathematical Statistics. This is an open access article under the terms of the Creative Commons Attribution License.
Keywords: Approximate Bayesian computation; convergence of estimators; likelihood-free inference; Monte Carlo methods; rate of convergence
  • Published: 6 February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Apr 2015 15:27
Last Modified: 08 Mar 2016 18:24
Published Version:
Status: Published
Publisher: Institute of Mathematical Statistics (IMS)
Identification Number: